MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL POLY SPACER

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; TIBIAL POLY SPACER
Lot Number 1714460
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of known device history records, the investigation concluded that the root cause of the possible infection was not related to the design, manufacture, and/or sterilization of the revised eleos implants.
 
Event or Problem Description
During the investigation of a pcr 08232024-1, it was discovered that the 58-year-old female patient with an eleos distal femur replacement underwent revision surgery on (b)(6) 2023.It was reported by (b)(6), an onkos sales representative, that the revision was reportedly due to a peri-operative joint infection.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
TIBIAL POLY SPACER
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key20305945
Report Number3013450937-2024-00295
Device Sequence Number21022544
Product Code KRO
UDI-Device IdentifierB27825001212E0
UDI-PublicB27825001212E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/15/2025
Device Lot Number1714460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISTAL FEMUR; DISTAL FEMUR AXIAL PIN; TIBIAL POLY SPACER; TIBIAL ROTATIONAL HINGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale